Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
gummy

accutane help please

New to the board, but I've come here often in the last eight months for knowledge on the topic of tane. I just got back from the derm., and she took me off of the tane one month early due to intestinal issues. For the last couple of weeks, I've been experiencing bloating/and increased gas along with the stomach gurgling. No other symptoms, just the gas. Has anyone else experienced this stuff? Thanks.

Share this post


Link to post
Share on other sites

Me too! I noticed since I have started accutane, (im on my 3rd month) my stomach is always making noise! and I have gas pains, its not really serious, but still!

Share this post


Link to post
Share on other sites

were you taking your tane with a full fatty meal?

Not all the time. I usually took it with breakfast, which included oatmeal and a banana. My wife and I are vegetarians, so I don't get a whole lot of fat in my diet.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×